On a structure of the intersection of the set of dispersions of two second-order linear differential equations
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 21 (1982) no. 1, pp. 79-85
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1982_21_1_a7,
author = {Stan\v{e}k, Svatoslav},
title = {On a structure of the intersection of the set of dispersions of two second-order linear differential equations},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {79--85},
year = {1982},
volume = {21},
number = {1},
mrnumber = {0702610},
zbl = {0543.34026},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1982_21_1_a7/}
}
TY - JOUR AU - Staněk, Svatoslav TI - On a structure of the intersection of the set of dispersions of two second-order linear differential equations JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 1982 SP - 79 EP - 85 VL - 21 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_1982_21_1_a7/ LA - en ID - AUPO_1982_21_1_a7 ER -
%0 Journal Article %A Staněk, Svatoslav %T On a structure of the intersection of the set of dispersions of two second-order linear differential equations %J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica %D 1982 %P 79-85 %V 21 %N 1 %U http://geodesic.mathdoc.fr/item/AUPO_1982_21_1_a7/ %G en %F AUPO_1982_21_1_a7
Staněk, Svatoslav. On a structure of the intersection of the set of dispersions of two second-order linear differential equations. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 21 (1982) no. 1, pp. 79-85. http://geodesic.mathdoc.fr/item/AUPO_1982_21_1_a7/